# SDR 97FDEA00468

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402721
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) AROUND FASTENER HOLES ON BS 1030 FLOORBEAM UPPER CHORD LBL 47 TO 60, RBL 47 TO 60, WL 208.  *S/D*  REMOVED UPPER FLOORBEAM CHORD AND REPLACED IN (2) TWO PLACES RBL 14.5 TO SKIN BS 1030, WL 208 IAW FED SRM 53-10-8.
